MathSciNet Relay Station
MathSciNet bibliographic data
MR878428 (88e:47057) 47B38 (32A35 46E20 46J15)
Bercovici, Hari The algebra of multiplication operators on Bergman spaces. Arch. Math. (Basel) 48 (1987), no. 2, 165–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement